# SDR 2008UALA01936

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 66,348 hours, 10,976 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321870019
- Condition: Cracked
- Location: Flap/Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AC ARRIVED CENTER HYD LOW, 68 PERCENT.  FOUND FLAP SLAT HYD SHUTOFF MOD CRACKED AND LEAKING, RT WHEEL WELL. REPLACED HYDRAULIC SHUTOFF MODULE LEAK CHECKED OK. AC OK FOR SERVICE.
